Lexapro withdrawal blood pressure

Common Questions and Answers about Lexapro withdrawal blood pressure

lexapro

Avatar m tn Very unusual that your doctor would want to take you off your meds. Is he aware that you suffer from Major Depression? If so was he expecting that your depression would just go away on it's own? This would be much like a doctor that has a patient with high blood pressure saying, "Hey guess what, I'm going to take you off your high blood pressure meds even though you still have high blood pressure." I just don't get it?????????? My suggestion........
Avatar n tn do I experience some lexapro withdrawal syndrome or my anxiety came back/ should I resume taking Lexapro or should I fight anxiety and wait?
Avatar n tn do I experience some lexapro withdrawal syndrome or my anxiety came back/ should I resume taking Lexapro or should I fight anxiety and wait?
Avatar n tn Lexapro can be one of the more difficult SSRI meds when it comes to withdrawl. Not sure why your doc said that you shouldn't be having withdrawl symptoms after only two weeks off Lex. Even with a Very slow taper off method, you can expect to have withdrawl symptoms for at least 6 to 8 weeks after complete discontinuation. Sometimes even longer depending on the person. Yes, they can be nasty.
Avatar f tn hey, yes i get that pressure feeling to, and im on lexapro, i think its from higher bloody pressure, thats a symptom of high blood pressure, even if you dont generally have high blood pressure, it naturally goes up and down throughout the day and this can be caused by that, i don't think its anything to worry about, i have it most days to, mostly in the mornings or evenings, but goes away after a while when i relax..
Avatar f tn Could be withdrawal, but also during the night our blood sugar changes as we sleep so maybe get it checked. Good luck!
Avatar n tn I had a similar experience with Celexa, which is a very similar drug (celexa is citalopram, lexapro is escitalopram). I also had low blood pressure (78/58 at one point), and worsening depression, which really wasn't helpful since that's what I was taking it for. I was only on it for 4 weeks though...
212161 tn?1599427282 Have you been anxious over anything lately, or in pain? My blood pressure was about 167/114 without my meds. After an injury to my upper arm my blood pressure went way up due to the pain. Let me know what it reads today.
Avatar m tn I take my temperature and blood pressure and drink water with lemon. I am miserable. I was prescribed Ativan to help with the withdrawal. Is there anything else I can do? Thank you for your help.
Avatar f tn withdrawing from lexapro sweating and headaches just stop taking after going on 5 for 9 days
Avatar m tn I take approximately a half of a 2mg. bar at night now and then more rarely less.I also take lexapro and blood pressure and cholesterol meds.My question is what is a good procedure for quitting this dose of xanax?
Avatar n tn Is it possible to experience increased blood pressure after stopping Lexapro? I have been off of Lex for about 4 months and I am now on 4 different blood pressure meds. Would stopping Lexapro be a cause? If so is it possible to go back to taking Lexapro?
Avatar f tn I was put on Lexapro about 6 months ago for anxiety. After being on lexapro, I started having problems with high blood pressure. Like usually 150/100 or so. It was so weird to me that all of a sudden for 6 months I was having high blood pressure when I never ever before had any issues with it. Then it started giving me anxiety that my bp was so high. Is this a side effect of Lexapro? Will it go down after stopping? Should I get on a bp medicine?
Avatar f tn Was just wondering if anyone else on lexapro has seen a decrease in their blood pressure? It is not low low but lower then it has been, use to be 120-130 over 75-85 now it has been 98-119 over 65-75.....
Avatar n tn when I got upset or startled. My blood pressure would drop, I would loose all strength, I would get confused and scramble words if I could speak much at all, I would not be able to drive or even walk! Once I completely collapsed and required an ambulance, but once I was on oxygen, felt soo much better! We finally found some connections, low blood sugar, hypothyroidism, hormone imbalance(slight!
Avatar m tn However I am concerned as I suffer from high blood pressure and racing heartbeat and now I am afraid to take the Lexapro as I fear its going to worsen my not so good blood pressure and heart rate. Is this a valid cause for concern?  I DONT want higher blood pressure and heart rate.  Should I continue taking the Xanax as prescribed if I dont wish to take the lexa? Also is it possible to just medicate myself on Xanax and skip the antidepressants altogether!?
Avatar n tn I've been told that wellbutrin sometimes helps with libido, but that's only been studied for people suffering from depression. The problem with anxiety is that wellbutrin increases anxiety in anxiety sufferers. So you're in a corner there. By the way, you were probably suffering from Lexapro withdrawal, that's why it helped so quickly. The question is, are you also a depression sufferer?
Avatar n tn feeling where my brain feels like a half-inflated balloon. I also have a lot of pressure in my head as well. Finally, I often wake up (after sleeping for over 10 hrs) feeling very weak, with my limbs feeling like cement. My legs feel so heavy sometimes I feel like a stone golem stomping around. I think this is highly unusual for a (until recently) healthy 24 year old! My med history: After almost a year on Effexor XR 75 mg, I tapered off and have been off that med since September.
Avatar m tn I thought it was the Lexapro not working so with my docs advice I started coming back off of Lexapro down from 20 to 15 to 10mg then added back in Paxil 12.5 CR. After 4 days at this dose of Paxil CR 12.5 and Lexapro 10mg, I feel pretty stable. No anxiety at the moment. I am going to a psychiatrist on Monday and stop having a general practitioner monitor my medication.